Illinois journal of mathematics

Type de document : PériodiqueLangue : anglais ; français ; allemand.Pays: Etats Unis.Éditeur : Urbana-Champaign : University of Illinois Press, 1957-ISSN: 0019-2082.État de collection : Vol. 1 (1957) - Vol. 55 n° 1 (2011)En-ligne : 1957-2013
Tags from this library: No tags from this library for this title. Log in to add tags.
Holdings
Item type Current library Call number Status Date due Barcode
Périodique Périodique CMI
Salle 2
pério-10801 (Browse shelf(Opens below)) Consultation sur place

Vol. 1 (1957) - Vol. 55 n° 1 (2011)

Trimestriel

This is a serial

There are 1 subscription(s) associated with this title.

At library: CMI

Call number: pério

Subscription from: 01/01/2005 to: 01/12/2010

Collection : 1(1957)-55(2011)#1

The 3 latest issues for this subscription:

Latest serials
Issue # Publication date Received date Status Note
55#1 01/03/2011 11/03/2013 Arrived
54#4 01/12/2010 19/12/2012 Arrived
54#3 01/09/2010 29/08/2012 Arrived

More details

There are no comments on this title.

to post a comment.